Generalizations of the drift Laplace equation in the Heisenberg group and Grushin-type spaces

Date

2021-12-20

Authors

Bieske, Thomas
Blackwell, Keller

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

We find fundamental solutions to p-Laplace equations with drift terms in the Heisenberg group and Grushin-type planes. These solutions are natural generalizations of the fundamental solutions discovered by Beals, Gaveau, and Greiner for the Laplace equation with drift term. Our results are independent of the results of Bieske and Childers, in that Bieske and Childers consider a generalization that focuses on the p-Laplace-type equation while we primarily concentrate on a generalization of the drift term.

Description

Keywords

p-Laplace equation, Heisenberg group, Grushin-type plane, Fundamental solution

Citation

Bieske, T., & Blackwell, K. (2021). Generalizations of the drift Laplace equation in the Heisenberg group and Grushin-type spaces. Electronic Journal of Differential Equations, 2021(99), pp. 1-13.

Rights

Attribution 4.0 International

Rights Holder

Rights License